# SDR SIMA20130603014

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND THE LT WING, RIB 5 CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  LT WING RIB 5 HAS BEEN REPLACED IAW EO EM-57MR-594.  THE ACFT WAS RETURNED TO SERVICE.
